# SDR SWAA2017032112590

- Difficulty date: March 16, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 46,195 hours, 26,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Loose
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY EMERGENCY FLASHLIGHT STRAP LOOSE.  SECURED THE STRAP IAW SIP.
